# SDR ASAA0440131

- Difficulty date: May 14, 2004
- Submitted: August 10, 2004
- Operation: Air carrier
- Aircraft: N768AS
- Make and model: Boeing 737490
- Aircraft serial: 27082
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65465502
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GYR - FOUND AFT PIT STAITON 787 LEFT SIDE FRAME ZEE ANGLE ATTACHMENT HOLES ARE DAMAGED.  REMOVED DAMGAED AREA AT FS 787 LEFT FRAME.  FABRICATED REPAIR REF SRM 51-70-11.  TREATED, PRIMED AND APPLIED TOPCOAT, REF 51-20-01, AND INSTALLED REPAIR REF 51-40-02.  (M)
